# SDR SWAA2017053014013

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 66,468 hours, 39,372 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C26841
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

HYDRAULIC B SYSTEM DISPLAYED  LOW PRESSURE AND QTY LOSS INDICATIONS.  AN EMERGENCY WAS DECLARED.   R & R HYD SUPPLY LINE IAW MM.
